# SDR FDEA201810122859

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6049504
- Part serial: FX0074
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 5,289 hours, 3,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SPOILER UPPER SURFACE HAS SUSPECTED DELAMINATION AREA MARKED. REPAIRED DELAM AREA ON RT NR 3 SPOILER IAW SRM 51-71-00 VOL NR 2.
